Zolpidem Induces Depersonalization and Derealization Symptoms: A Case Report

Modern Care Journal

دوره 14 - شماره 2

Article Type: Original Article
Abstract: The purpose of this study is to present the case of Depersonalization and Derealization induced by Zolpidem. symptoms of depersonalization may occur in individuals who suffer from additional mental disorders, various medical conditions, and/or have taken certain medications. The subject was a 24-year-old male patient who has consumed 20 mg of Zolpidem for the treatment of primary insomnia. He complained that he suffered from a strange feeling in his limbs and hands along with a feeling of change in the environment immediately after the medication. His symptoms ceased after treatment was stopped and recurred when he restarted the drug. Medications and medical as well as psychiatric conditions, which are associated with causing symptoms of depersonalization, are reported here and the postulated pathogenesis by which some of these drugs induced depersonalization symptoms is also discussed. Medication-associated with depersonalization symptoms are typically resolved once the inducing drug has been withdrawn. We performed research questions regarding the side effect of Zolpidem and etiology of derealization as well as depersonalization in all of the databases and citation indexes. There were no results relevant to the research question. Therefore, we should assess medications such as Zolpidem as well as psychiatric conditions that are associated with causing symptoms of depersonalization.
Keyword:
قیمت : 20,000 ريال